I've been taking vyvanse 30 mg capsule's for a few

Patient : I've been taking vyvanse 30 mg capsule's for a few days now and it's making me dizzy, have strong stomach pains, headaches, and not eat. I haven't ate in two days and lost 11 pounds. I was 225 now I'm 114 and I'm only 16 5 foot. My mom said that it shouldn't make me feel like this but I'm worried something bad will happen to me if I keep feeling like this. What should I do? Or go the Er and see if I'm dehydrated or to see what's wrong
Images: 
I've been taking vyvanse 30...-1
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello, I have a question about potentially becoming infected by blood borne diseases by coming into contact with drie...

Q: For 3 months I have a had a pain off and on to my right just above navel. I have had bouts of ibs in the past. When i...

Q: I ate out today around 12 hours back. 2 hours back I started to have this crampy sort of pain in my left side of sto...

Q: I have been taking Teva generic klonopin for panic disorder for a long time and they switched it to the brand Accord ...

Q: Dr., Does a classic Passive/Aggressive patient (although, from the physical and emotional abuse enacted would seem o...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews